# SDR DALA2024062706565

- Difficulty date: June 27, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 29,791 hours, 3,775 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Fitting
- Part number: UNKNOWN
- Condition: None
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3331 NRC 200-284 EM-EO TASK - WHILE ACCOMPLISHING STEP 13 FOUND FITTING ASSY P/N: F534-91907-008-00 AS PER DWG F53985080, SHT 05 FOUND QTY 06 PILOT HOLES MISMATCHED EXISTING HOLES ON SKIN. CORRECTIVE ACTION: COMPLIED WITH DELAT AIR LINES DOCUMENT VA NO.100527MA REV F. (0415302)
